Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 74, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 2 (1968)
PDF
Bull. Amer. Math. Soc. 74 (1968)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 2 (1968)
PDF
Bull. Amer. Math. Soc. 74 (1968)
A mathematical theory of optimal economic development
David Gale PDF
Bull. Amer. Math. Soc. 74 (1968), 207-223
November meeting in Albuquerque
R. S. Pierce PDF
Bull. Amer. Math. Soc. 74 (1968), 224
A maximal problem in harmonic analysis. III
Edwin Hewitt and Kenneth A. Ross PDF
Bull. Amer. Math. Soc. 74 (1968), 225-227
Isometries of $L^p$-spaces associated with finite von Neumann algebras
Bernard Russo PDF
Bull. Amer. Math. Soc. 74 (1968), 228-232
An exact sequence for submersions
J. Wolfgang Smith PDF
Bull. Amer. Math. Soc. 74 (1968), 233-236
A game with no solution
W. F. Lucas PDF
Bull. Amer. Math. Soc. 74 (1968), 237-239
Conjugate loci in Grassmann manifolds
Yung-Chow Wong PDF
Bull. Amer. Math. Soc. 74 (1968), 240-245
Characterizations of the essential spectrum of F. E. Browder
David Lay PDF
Bull. Amer. Math. Soc. 74 (1968), 246-248
Representation of $F$-rings
John Dauns PDF
Bull. Amer. Math. Soc. 74 (1968), 249-252
Constructions on low-dimensional differentiable manifolds
Valentin Poénaru PDF
Bull. Amer. Math. Soc. 74 (1968), 253-257
A Fatou-type theorem for harmonic functions on symmetric spaces
S. Helgason and A. Korányi PDF
Bull. Amer. Math. Soc. 74 (1968), 258-263
The folded ribbon theorem for regular closed curves in the plane
George K. Francis PDF
Bull. Amer. Math. Soc. 74 (1968), 264-267
The solution of Boen’s problem
Ernest Shult PDF
Bull. Amer. Math. Soc. 74 (1968), 268-270
Conjugations on complex manifolds and equivariant homotopy of $MU$
Peter S. Landweber PDF
Bull. Amer. Math. Soc. 74 (1968), 271-274
On some fixed points theorems in generalized complete metric spaces
Beatriz Margolis PDF
Bull. Amer. Math. Soc. 74 (1968), 275-282
On a theorem of Nikodym with applications to weak convergence and von Neumann algebras
R. B. Darst PDF
Bull. Amer. Math. Soc. 74 (1968), 283-284
Berry-Esseen bounds for the multi-dimensional central limit theorem
R. N. Bhattacharya PDF
Bull. Amer. Math. Soc. 74 (1968), 285-287
Local functionals and generalized random fields
M. M. Rao PDF
Bull. Amer. Math. Soc. 74 (1968), 288-293
$k$-mersions of manifolds
Sidnie Dresher Feit PDF
Bull. Amer. Math. Soc. 74 (1968), 294-297
Densities on locally compact Abelian groups
I. D. Berg and L. A. Rubel PDF
Bull. Amer. Math. Soc. 74 (1968), 298-300
Jacobi polynomial expansions with positive coefficients and imbeddings of projective spaces
Richard Askey PDF
Bull. Amer. Math. Soc. 74 (1968), 301-304
A fixed point theorem of the alternative, for contractions on a generalized complete metric space
J. B. Diaz and Beatriz Margolis PDF
Bull. Amer. Math. Soc. 74 (1968), 305-309
A note on commutative algebra cohomology
Michael Barr PDF
Bull. Amer. Math. Soc. 74 (1968), 310-313
Flattening a submanifold in codimensions one and two
J. C. Cantrell and R. C. Lacher PDF
Bull. Amer. Math. Soc. 74 (1968), 314-315
Geometric programming: A unified duality theory for quadratically constrained quadratic programs and $l_p$-constrained $l_p$-approximation problems
Elmor L. Peterson and J. G. Ecker PDF
Bull. Amer. Math. Soc. 74 (1968), 316-321
Extending Liapunov’s second method to non-Lipschitz Liapunov functions
James A. Yorke PDF
Bull. Amer. Math. Soc. 74 (1968), 322-325
Restricted Lie algebras of bounded type
Richard D. Pollack PDF
Bull. Amer. Math. Soc. 74 (1968), 326-331
Representation of nonnegative continuous functions on product spaces
Herman Rubin PDF
Bull. Amer. Math. Soc. 74 (1968), 332-333
The cohomology of principal bundles, homogeneous spaces, and two-stage Postnikov systems
J. P. May PDF
Bull. Amer. Math. Soc. 74 (1968), 334-339
Wiener-Hopf operators and absolutely continuous spectra. II
C. R. Putnam PDF
Bull. Amer. Math. Soc. 74 (1968), 340-343
Note on classes of functions defined by integrated Lipschitz conditions
J. L. Walsh PDF
Bull. Amer. Math. Soc. 74 (1968), 344-346
Remarks on the Heawood conjecture (nonorientable case)
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 74 (1968), 347-353
The nonorientable genus of $K_n$
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 74 (1968), 354-358
Global asymptotic estimates for elliptic spectral functions and eigenvalues
Richard Beals PDF
Bull. Amer. Math. Soc. 74 (1968), 358-360
Groups of dimension 1 are locally free
John Stallings PDF
Bull. Amer. Math. Soc. 74 (1968), 361-364
On the norm of stable measures
Ludwig Arnold and Johannes Michalicek PDF
Bull. Amer. Math. Soc. 74 (1968), 364-368
On the projection of a selfadjoint operator
William Stenger PDF
Bull. Amer. Math. Soc. 74 (1968), 369-372
On an additive decomposition of functions of several complex variables
Edgar Kraut, Stavros Busenberg and William Hall PDF
Bull. Amer. Math. Soc. 74 (1968), 372-374
Related problems in partial differential equations
L. R. Bragg and J. W. Dettman PDF
Bull. Amer. Math. Soc. 74 (1968), 375-378
Locally nice embeddings in codimension three
J. L. Bryant and C. L. Seebeck III PDF
Bull. Amer. Math. Soc. 74 (1968), 378-380
Erratum, Volume 73
PDF
Bull. Amer. Math. Soc. 74 (1968), 380